To begin with, Lexapro is a selective serotonin reuptake inhibitor (SSRI). When starting a SSRI, serotonin levels are increased, immediately. Unfortunately, some 90% of serotonin in the body, is in your digestive system. Hence side effects like nausea and vomiting can occur in some individuals.
You were stated off on a therapeutic dose of Lexapro, 10 mg, which is not a good idea for someone with anxiety, plus the chances of side effects are heightened at that dose. Starting off at 5 mg, or even 2.5 mg, can reduce the chances of side effects. One can increase the dose every 10 to 14 days.
Since you have had the reaction, I suggest you get in touch with your prescribing physician, and explain your reaction. They may wish to try a different medication, or recommend starting the Lexapro at a much reduced dose.
By the way, I am on Celexa (Citalopram), Lexapro's sister drug.
The very best to you, SP!... Chuck